# SDR AALA20120602007

- Difficulty date: June 2, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N479AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49654
- Aircraft time: 68,135 hours, 35,950 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP HAS 2 EACH CRACKS AT THE LIGHTNING HOLE FROM STATIONS 222 TO 226.  INSTALLED LEFT CUSP SHEET FROM STATIONS 218 TO 237 PER AARD 53-20-00-16.
